Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 945984, 8 pages
http://dx.doi.org/10.1155/2013/945984
Research Article

Study on Spacing Threshold of Nonsubmerged Spur Dikes with Alternate Layout

1College of Civil Engineering and Architecture, Zhejiang University, Hangzhou 310058, China
2State Key Laboratory of Hydrology-Water Resources and Hydraulic Engineering, Hohai University, Nanjing 210098, China

Received 21 September 2013; Accepted 19 November 2013

Academic Editor: Y. P. Li

Copyright © 2013 Xiaomeng Cao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaomeng Cao, Zhenghua Gu, and Hongwu Tang, “Study on Spacing Threshold of Nonsubmerged Spur Dikes with Alternate Layout,” Journal of Applied Mathematics, vol. 2013, Article ID 945984, 8 pages, 2013. doi:10.1155/2013/945984